# SDR SWIA201439356

- Difficulty date: September 10, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE CHAFED ON BOTTOM SIDE FROM SERVICE DOOR HINGE ARM, C-CHECK RO 9/21/14, ORIGINAL MATERIAL THICKNESS WAS 1.700", MEASURED WITH TOOL TUC4232, DUE 28FEB2015,  REMOVED 0.115" AND 0.090" NOT EXEEDING REPORTED DAMAGE DEPTH IAW STS EA.  REMAINING MATERIAL THICKNESS IS 1.585", MEASURED WITH TOOL TUC4232, DUE 28FEB2015.  FOUND TO BE IN LIMITS REF STS EA.  PERFORMED VISUAL INSPECTION AND FOUND CHAFE WAS CAUSED DUE TO INPROPER OPERATION, NO ADJUSTMENT NECESSARY. COMMPLIED WITH STS EA.  (2014NM060066)
